CSpace
A DECOMPOSITION OF CONTINUITY
TONG, JC
1986
Source PublicationACTA MATHEMATICA HUNGARICA
ISSN0236-5294
Volume48Issue:1-2Pages:11-15
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1986F267100003
PublisherAKADEMIAI KIADO
Citation statistics
Cited Times:34[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28386
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
TONG, JC. A DECOMPOSITION OF CONTINUITY[J]. ACTA MATHEMATICA HUNGARICA,1986,48(1-2):11-15.
APA TONG, JC.(1986).A DECOMPOSITION OF CONTINUITY.ACTA MATHEMATICA HUNGARICA,48(1-2),11-15.
MLA TONG, JC."A DECOMPOSITION OF CONTINUITY".ACTA MATHEMATICA HUNGARICA 48.1-2(1986):11-15.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[TONG, JC]'s Articles
Baidu academic
Similar articles in Baidu academic
[TONG, JC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[TONG, JC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.